MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SAFESTEP PORT ACCESS KIT 22G X 0.75IN WITH Y-SITE; HYPODERMIC SINGLE LUMEN NEEDLE.

BARD ACCESS SYSTEMS SAFESTEP PORT ACCESS KIT 22G X 0.75IN WITH Y-SITE; HYPODERMIC SINGLE LUMEN NEEDLE.
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and is pending evaluation.Results are expected soon.A lot history review (lhr) of reen2778 showed one other similar product complaint(s) from this lot number.The complaints for this lot number have been reported from the same facility.
 
Event or Problem Description
It was reported two bard port access kits were found leaking at the clave and had to re-access a patient.This report addresses the first device.

Brand Name
SAFESTEP PORT ACCESS KIT 22G X 0.75IN WITH Y-SITE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE.
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10457516
Report Number3006260740-2020-03042
Device Sequence Number16448465
Product Code FPA
UDI-Device Identifier00801741085499
UDI-Public(01)00801741085499
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K171735
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model NumberN/A
Device Catalogue NumberPA-0029YN
Device Lot NumberREEN2778
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/24/2020
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2020
Initial Report FDA Received Date08/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1